CSpace
三阶半线性中立型微分方程的振动结果
罗李平1; 俞元洪2
2012
Source Publication系统科学与数学
ISSN1000-0577
Volume032Issue:005Pages:571
Abstract研究了一类三阶半线性中立型微分方程的振动性质,利用广义Riccati变换、Hardy Littlewood-Polya不等式和分析技巧,得到了保证该类方程一切解振动或者收敛到零的若干新的充分判据。所得结果推广和改进了最近文献中的一些结果。
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/41719
Collection中国科学院数学与系统科学研究院
Affiliation1.衡阳师范学院
2.中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
罗李平,俞元洪. 三阶半线性中立型微分方程的振动结果[J]. 系统科学与数学,2012,032(005):571.
APA 罗李平,&俞元洪.(2012).三阶半线性中立型微分方程的振动结果.系统科学与数学,032(005),571.
MLA 罗李平,et al."三阶半线性中立型微分方程的振动结果".系统科学与数学 032.005(2012):571.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[罗李平]'s Articles
[俞元洪]'s Articles
Baidu academic
Similar articles in Baidu academic
[罗李平]'s Articles
[俞元洪]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[罗李平]'s Articles
[俞元洪]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.